# SDR SWAA2024040559996

- Difficulty date: March 6, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON CROWN SKIN UNDER VERTICAL STAB 23 INCHES FWD OF VERTICAL STAB L/H O/B AFT MOUNT BOLT STA 1064 (MARKED).<[01] 'REFER TO FAULT TTG8Q00RZLRM WHERE EA 24-153-00694 WAS ADDED AS A SUBTASK.'  'FAULT RESOLVED ON OTHER FAULT' REPAIR REFERENCE IS SELECTED.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
